Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Edge of the wedge theory in hypo-analytic manifolds
Author: Eastwood, Michael George
Graham, C. R.
Citation: Communications in Partial Differential Equations, 2003; 28 (11-12):2003-2028
Publisher: Marcel Dekker
Issue Date: 2003
ISSN: 0360-5302
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
Michael G. Eastwood and C. Robin Graham
Abstract: This article studies microlocal regularity properties of the distributions fon a strongly noncharacteristic submanifold Eof a hypo-analytic manifold Mthat arise as the boundary values of solutions on wedges in Mwith edge E. The hypo-analytic wave-front set of fin the sense of Baouendi-Chang-Treves is constrained as a consequence of the fact that fextends as a solution to a wedge.
Keywords: Hypo-analytic; Wedge; Edge; Microlocal; Wave-front; Nonchar-acteristic
DOI: 10.1081/PDE-120025493
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.